|Itching driving him crazy
Jul 17, 2002
my brother has hep C, and just in the last several weeks started itching severly. Can't contol it, he itch's so bad that he jumps. Is this a bad sign for hep C victims. What should we do. Thank you in advance
| Response from Dr. Henry
If he has some level of jaundice/liver failure then cholestyramine might help. Antihistamines, topical steroids are also used. Hopefully he is seeing a liver specialist to see if his hepatitis C is amendable to treatment. Avoiding alcohol and other liver toxins is important in this setting. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Fisting Worried I Have
- Rectal Bleeding After Swallowing Cum Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Vomiting After Sharing Dildos Worried I Have HIV
- White Spots After Touching Vomit Worried I Have HIV
- Am I More At Risk For Cervical Cancer If I Have Had Sever Displasia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.